| Catalog Number |
URO175814TS |
| Medical Device Problem Code |
Material Puncture/Hole (1504)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/17/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
According to the customer, when the patient was repositioned on (b)(6) 2025 the foley catheter "fell out".The customer reported upon further review of the product there was a "hole in the balloon port".The customer reported an additional foley was inserted due to the reported incident.The customer did not report any serious injury related to the reported incident.No additional details are available related to the customer reported issue.No additional information is available at this time.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
Event or Problem Description
According to the customer, when the patient was repositioned on (b)(6) 2025 the foley catheter "fell out".